# SDR WX0A2015101972948

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 73,300 hours, 24,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Out Of Alignment
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMER EQUIPMENT LATCH GETS STUCK & WILL NOT LATCH PROPERLY.  R3 EMER EQUIP DOOR WAS NOT ALIGNED PROPERLY FROM THE BOTTOM.  ALIGNED DOOR, OPERATIONS CHECKED GOOD.  LATCH OPEN & CLOSED PROPERLY IAW AMM 25-60-00.
